# SDR SIMA20161213002

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 33,079 hours, 23,722 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6007047
- Part serial: DEC020915
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

UPON LOWERING GEAR A/SKD CAUTION IN GND SPLR FAULT ALERTED.  R&R NR 3 WHEEL SPEED XDUCER IAW MM 32-44-01, OPS CHECK GOOD.
